Loading...
Loading...

Go to the content (press return)

International journal of computational geometry and applications

Total activity: 20
Additional title
WorldSciNet
ISSN
0218-1959 Open in new window
Publication / Production
[Singapore] : World Scientific Publishing, 1991-
Publisher
World Scientific
URL
http://www.worldscinet.com/ijcga/mkt/archive.shtml Open in new window

Scientific and technological production

1 to 20 of 20 results
 
  • 3-colorability of pseudo-triangulations  Open access

     Aichholzer, O.; Aurenhammer, F.; Hackl, T.; Huemer, C.; Pilz, A.; Vogtenhuber, B.
    International journal of computational geometry and applications
    Vol. 25, num. 4, p. 283-298
    DOI: 10.1142/S0218195915500168
    Date of publication: 2015
    Journal article
    Loading...
    Access to the full text
  • Note on the number of obtuse angles in point sets  Open access

     Fabila, R.; Huemer, C.; Tramuns, E.
    International journal of computational geometry and applications
    Vol. 24, num. 3, p. 177-182
    DOI: 10.1142/S0218195914600012
    Date of publication: 2014-09
    Journal article
    Loading...
    Access to the full text
  • Proximity drawings of high-degree trees

     Hurtado, F.; Liotta, G.; Wood, D.
    International journal of computational geometry and applications
    Vol. 23, num. 3, p. 213-230
    DOI: 10.1142/S0218195913500088
    Date of publication: 2013-06
    Journal article
    Loading...
  • Separability of point sets by k-level linear classification trees

     Arkin, E. M.; Garijo, D.; Marquez, A.; Mitchell, J. S. B.; Seara, C.
    International journal of computational geometry and applications
    Vol. 22, num. 2, p. 143-165
    DOI: 10.1142/S0218195912500021
    Date of publication: 2012-04
    Journal article
    Loading...
  • Proximity graphs: E, $\delta$, $\Delta$, $\Chi$ and $\omega$

     Bose, P.; Dumovic, V.; Hurtado, F.; Iacono, J.; Langerman, S.; Meijer , H.; Sacristán, V.; Saumell, M.; Wood, D.
    International journal of computational geometry and applications
    Vol. 22, num. 5, p. 439-469
    DOI: 10.1142/S0218195912500112
    Date of publication: 2012
    Journal article
    Loading...
  • Improving shortest paths in the Delaunay triangulation  Open access

     Claverol, M.; Hernández-Peñalver, G.; Hurtado, F.; Sacristán, V.; Saumell, M.; Silveira, R.; Abellanas Oar, Manuel
    International journal of computational geometry and applications
    Vol. 22, num. 6, p. 559-576
    DOI: 10.1142/S0218195912500161
    Date of publication: 2012
    Journal article
    Loading...
    Access to the full text
  • On computing enclosing isosceles triangles and related problems  Open access

     Bose, P.; Mora, M.; Seara, C.; Sethia, S.
    International journal of computational geometry and applications
    Vol. 21, num. 1, p. 25-45
    DOI: 10.1142/S0218195911003536
    Date of publication: 2011-02
    Journal article
    Loading...
    Access to the full text
  • Smoothing imprecise 1.5D terrains

     Gray, C.; Löffler, M.; Silveira, R.
    International journal of computational geometry and applications
    Vol. 20, num. 4, p. 381-414
    DOI: 10.1142/S0218195910003359
    Date of publication: 2010-08
    Journal article
    Loading...
  • A Lower Bound on the Area of a 3-Coloured Disk Packing

     Brass, P.; Hurtado, F.; Lafreniere, B.; Lubiw, A.
    International journal of computational geometry and applications
    Vol. 20, num. 3, p. 3411-360
    DOI: 10.1142/S0218195910003335
    Date of publication: 2010-07
    Journal article
    Loading...
  • Flooding countries and destroying dams

     Silveira, R.; Van Oostrum, R.
    International journal of computational geometry and applications
    Vol. 20, num. 3, p. 361-380
    DOI: 10.1142/S0218195910003347
    Date of publication: 2010-06
    Journal article
    Loading...
  • On structural and graph theoretic properties of higher order Delaunay graphs  Open access

     Abellanas Oar, Manuel; Bose, P.; García, J.; Hurtado, F.; Nicolás, C.; Ramos, P.
    International journal of computational geometry and applications
    Vol. 19, num. 6, p. 595-615
    DOI: 10.1142/S0218195909003143
    Date of publication: 2009-12
    Journal article
    Loading...
    Access to the full text
  • The heavy-luggage metric

     Hurtado, F.; Palop, B.; Abellanas Oar, Manuel
    International journal of computational geometry and applications
    Vol. 18, num. 4, p. 295-306
    Date of publication: 2008-08
    Journal article
    Loading...
  • A general approximation algorithm for planar maps with applications

     Bose, P.; Coll i Arnau, N.; Hurtado, F.; Sellarès, J.
    International journal of computational geometry and applications
    Vol. 17, num. 6, p. 529-554
    Date of publication: 2007-12
    Journal article
    Loading...
  • Some lower bounds on geometric separability problems

     Arkin, E. M.; Hurtado, F.; Mitchell, J. S. B.; Seara, C.; Skiena, S.
    International journal of computational geometry and applications
    Vol. 16, num. 1, p. 117-138
    Date of publication: 2006-02
    Journal article
    Loading...
  • Separating point sets in polygonal environments

     Demaine, E.D.; Erickson, J.; Hurtado, F.; Iacono, J.; Langerman, S.; Meijer, H.; Overmars, M.; Whitesides, S.
    International journal of computational geometry and applications
    Vol. 15, num. 4, p. 403-420
    Date of publication: 2005-08
    Journal article
    Loading...
  • Red-blue separability problems in 3D

     Hurtado, F.; Seara, C.; Saurabh, S.
    International journal of computational geometry and applications
    Vol. 15, num. 2, p. 167-192
    Date of publication: 2005-04
    Journal article
    Loading...
  • Minimal Set of Constraints for 2D Constrained Delaunay Reconstruction

     Devillers, O.; Estkowski, R.; Gandoin, P.; Hurtado, F.; Ramos, P.; Sacristán, V.
    International journal of computational geometry and applications
    Vol. 13, num. 5, p. 391-398
    Date of publication: 2003-10
    Journal article
    Loading...
  • The Largest Empty Annulus Problem

     Díaz, J.; Hurtado, F.; Meijer, H.; Rappaport, D.; Sellarès, J.
    International journal of computational geometry and applications
    Vol. 13, num. 4, p. 317-325
    Date of publication: 2003-08
    Journal article
    Loading...
  • Simultaneous edge flipping in triangulations

     Galtier, J.; Hurtado, F.; Noy, M.; Pérennes, S.; URRUTIA, J.
    International journal of computational geometry and applications
    Vol. 13, num. 2, p. 113-133
    Date of publication: 2003-04
    Journal article
    Loading...
  • Classification of a point with respect to a polyhedron vertex

     Joan-Arinyo, R.; Vinacua, A.; Brunet, P.
    International journal of computational geometry and applications
    Vol. 6, num. 2, p. 157-167
    DOI: 10.1142/S0218195996000113
    Date of publication: 1996-02
    Journal article
    Loading...